Dynamic output feedback guaranteed cost control for linear systems with interval time-varying delays in states and outputs. (English) Zbl 1248.93073

Summary: This paper addresses the dynamic output feedback guaranteed cost control problem of a class of time-delay systems where the state and output contain interval non-differentiable time-varying delays. The proposed controller uses only the delayed output measurement to stabilize the closed-loop system and guarantee an adequate level of system performance. By constructing a set of multiple Lyapunov–Krasovskii functionals which include triple-integral terms, a new criterion for the existence of dynamic output feedback guaranteed cost controllers is established and expressed in terms of Linear Matrix Inequalities (LMI). A numerical example is given to illustrate the obtained results.


93B52 Feedback control
93D15 Stabilization of systems by feedback


LMI toolbox
Full Text: DOI


[1] Chang, S. S.L.; Peng, T. K., Adaptive guaranteed cost control of systems with uncertain parameters, IEEE Trans. Aut. Contr., 17, 474-483 (1972) · Zbl 0259.93018
[2] Yu, L.; Chu, J., An LMI approach to guaranteed cost control of linear uncertain time-delay systems, Automatica, 35, 1155-1159 (1999) · Zbl 1041.93530
[3] Esfahani, S. H.; Petersen, I. R., An LMI approach to output-feedback-guaranteed cost control for uncertain time-delay systems, Int. J. Robust Nonl. Contr., 10, 157-174 (2000) · Zbl 0951.93032
[4] De Oliveira, M. C.; Geromel, J. C.; Bernusson, J., Design of dynamic output feedback decentralized controllers via a separation procedure, Int. J. Control, 73, 371-381 (2000) · Zbl 1006.93503
[5] Costa, E. F.; Oliveira, V. A., On the design of guaranteed cost controllers for a class of uncertain linear systems, Syst. Contr. Lett., 46, 17-29 (2002) · Zbl 0994.93013
[6] Park, J. H., On design of dynamic output feedback controller for GCS of large-scale systems with delays in interconnections: LMI optimization approach, Appl. Math. Comput., 161, 423-432 (2005) · Zbl 1066.93003
[7] Park, J. H.; Jung, H. Y.; Park, J. I.; Lee, S. G., Decentralized dynamic output feedback controller design for guaranteed cost stabilization of large-scale discrete-delay systems, Appl. Math. Comput., 156, 307-320 (2004) · Zbl 1108.93007
[8] Park, J. H., Dynamic output guaranteed cost controller for neutral systems with input delay, Chaos Solitons Fract., 23, 1819-1828 (2005) · Zbl 1135.93368
[9] Baser, U.; Kizilsac, B., Dynamic output feedback control problem for linear neutral systems, IEEE Trans. Aut. Contr., 52, 1113-1118 (2007) · Zbl 1366.93150
[10] Yun, S. W.; Choi, Y. J.; Park, P. G., Dynamic output-feedback guaranteed cost control for linear systems with uniform input quantization, Nonlinear Dyn., 62, 95-104 (2010) · Zbl 1205.93055
[11] Lien, C. H., Non-fragile guaranteed cost control for uncertain neutral dynamic systems with time-varying delays in state and control input, Chaos Solitons Fract., 31, 889-899 (2007) · Zbl 1143.93338
[12] Weihua, T.; Huaguang, Z., Optimal guaranteed cost control for fuzzy descriptor systems with time-varying delay, J. Syst. Eng. Electron., 19, 584-591 (2008) · Zbl 1232.93057
[13] Fridman, E.; Orlov, Y., Exponential stability of linear distributed parameter systems with time-varying delays, Automatica, 45, 194-201 (2009) · Zbl 1154.93404
[14] Niamsup, P.; Mukdasai, K.; Phat, V. N., Improved exponential stability for time-varying systems with nonlinear delayed perturbations, Appl. Math. Comput., 204, 490-495 (2008) · Zbl 1168.34355
[15] Gao, H.; Meng, X.; Chen, T.; Lam, J., Stabilization of networked control systems via dynamic output-feedback controllers, SIAM J. Control Optim., 48, 3643-3658 (2010) · Zbl 1201.93102
[16] Sun, J.; Liu, G. P.; Chen, J.; Rees, D., Improved delay-range-dependent stability criteria for linear systems with time-varying dealys, Automatica, 46, 466-470 (2010) · Zbl 1205.93139
[17] Rakkiyappan, R.; Balasubramaniam, P.; Krishnasamy, R., Delay dependent stability analysis of neural systems with mixed time-varying delays and nonlinear perturbations, J. Comput. Appl. Math., 235, 2147-2156 (2011) · Zbl 1211.34087
[18] Boyd, S.; Ghaoui, L. El.; Feron, E.; Balakrishnan, V., Linear Matrix Inequalities in System and Control Theory (1994), SIAM: SIAM Philadelphia · Zbl 0816.93004
[19] Gahinet, P.; Nemirovskii, A.; Laub, A. J.; Chilali, M., LMI Control Toolbox for Use with MATLAB (1995), The MathWorks, Inc.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.